MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON BR W/ PROKNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US GRYPHON BR W/ PROKNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 210820
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d3, h1: added.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.H4: unknown.D10: concomitant devices: gryphon slotted sawtooth gde device and inflow tubing fms vue 24pk device, therapy date: (b)(6) 2024.
 
Event or Problem Description
It was reported that during an unknown surgical procedure while using 3x gryphon p br ds anchor w/oc device and inflow tubing fms vue 24pk, the gryphon device was damaged.The anchoring of the device when knotting came out of the bone of the pte.The fenestrated guide was damaged there was an unknown amount of delay to the procedure.There was patient involvement.There were no adverse patient consequences reported.No other medical procedures were required.No additional information was provided.This is report 2 of 2 pf the same event.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: h4: added.D2: updated.

Brand Name
GRYPHON BR W/ PROKNOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20894555
Report Number1221934-2024-04394
Device Sequence Number7921218
Product Code MBI
UDI-Device Identifier10886705024025
UDI-Public(01)10886705024025(10)218L944(17)260831
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number210820
Device Lot Number218L944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer12/10/2024
12/18/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date12/17/2024
12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown